Simon Kristensen

A metric theorem for restricted Diophantine approximation in positive characteristic

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Documents

  • 0401392

    Submitted manuscript, 234 KB, PDF-document

  • Department of Mathematical Sciences
Original languageEnglish
JournalActa Arithmetica
Volume124
Issue number2
Pages (from-to)159-175
Number of pages17
ISSN0065-1036
StatePublished - 2006

See relations at Aarhus University Citationformats

Download statistics

No data available

ID: 1968236